MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Lot Number 0039494471
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tachycardia (2095); Convulsion/Seizure (4406)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that seizure and atrial tachycardia occurred.It was reported that a farawave catheter and a faradrive sheath were selected for ablation to treat atrial fibrillation (afib).During procedure, farapulse pulmonary vein isolation (pvi) and pulmonary wall isolation (pwi) were performed.An atrial tachycardia (at) occurred, and chemical ablation was carried out.Non-boston scientific mapping and ablation catheters were inserted via faradrive to continue the ablation.Mitral isthmus ablation was performed.The procedure was completed.There was a delayed recovery from general anesthesia, and it was reported that generalized convulsions occurred.A head computed tomography (ct) scan was performed.The findings revealed a pre-existing old cerebral infarction, but none other than that.The patient was transferred to the intensive care unit (icu).As the sheath and other components remained in place, it was informed that the magnetic resonance imaging (mri) scan was planned to be performed at a later date.As this could be an epileptic seizure, the patient's condition was monitored.Product return is not expected as it was discarded in facility.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARAWAVE? NAV
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50736517
Report Number2124215-2026-48759
Device Sequence Number10639259
Product Code QZI
UDI-Device Identifier00191506043193
UDI-Public(01)00191506043193(17)270603(10)39494471
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0039494471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured06/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Other;
Patient Age59 YR
Patient SexMale
Patient Weight147 LB